MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ACCY PC700 MR7 FOOT CRTL PNEUMATIC; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ACCY PC700 MR7 FOOT CRTL PNEUMATIC; MOTOR, DRILL, PNEUMATIC
Model Number PC700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Repair request initiated for device with the report of detachment of component.It was reported there was no patient involvement.Repair request escalated to a product event due to reason for return.
 
Additional Manufacturer Narrative
H3:product analysis: evaluation determined that the foot pedal non-slip coming off.The likely cause of failure is inadequate preventative maintenance.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACCY PC700 MR7 FOOT CRTL PNEUMATIC
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20036231
Report Number1625507-2024-00372
Device Sequence Number20459959
Product Code HBB
UDI-Device Identifier00613994486219
UDI-Public00613994486219
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC700
Device Catalogue NumberPC700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown